All Journal Entries Journals
Sort By:  

Swelling, fatigue & fear

Feb 16, 2013 - 0 comments

One week agho today I feel straight on my back on the concrete floor of our garage...yesterday pain persisted so I went to ER, they did x-rays and said of course osterperosis and injury do not go well together so you have swelling and muscle sprain. Ok fine and dandy... continue my morphine and started me on a week of prednisone again. I'm having lots of swelling in both hands and feet...major fatigue...my body aches so bad that I can barely turn in bed. I would like to think that I am not a wuss when it comes to pain when I have battled cancer, hysterectomy, 8 back surgeries and ms. I have been doing minor streches and alternating heat and ice on my back and of course the Gabapentin is helping with my leg pain.

In the mental health region my anger and frustration increases. I get confused and disoriented then it goes to frustration and anger!!!! I went from being depressed with anxiety and stress to possible dx of identity personality disorder. I went from not having much mental health issues to seeing a psychiatrist to having visits bi-weekly and now referred to multiple weekly visits to a therapist... What has happened to me? Going from not having answers to my insurance saying my symptoms were psychosimatic to my neurologist that dx'd me with ms just sropped my insurance so I am starting over with a new neurologist on February 28th. I guess I am a bit frustrated with the whole systom. The last year and a half have been hell! Going from working full time and hiking, hunting and camping to being wheelchair ridden and in my bed 60% of the time; not driving anymore and having episodes that get better and worse then symptoms that change all the time. Then I had a mini stroke. It has been nothing but chaos and fear and now I fear the diagnosis I have been given could all change with a new neurologist. After reading about all  the neurologists that have misdiagnosed on here I am a bit freaked out!
As always with love,
Mellie~

PTSD & Pain

Jan 28, 2013 - 0 comments

Somedays I am not sure which is worse my emotional state or my pain and confusion. This nerve pain in my legs is reeking  havoc of my emotions. I haven't slept well the past couple of days because of it so I am a little on the sensitive side to begin with... I cannot get into a comfortable position to lesson the amount of pain in my legs. I have laid with my legs elevated on a bolster, laid on my sides with pillows between my legs. I didn't realize how much the Savella was helping me until I didn't have it. My doctor is thinking about switching me to Gabepentin which I took years ago. I am praying the neurologist will want to start some other form of treatment that will help more that the lunchsack full of medicine's that I am taking now...It is so crazy how we can go from healthy and active to fighting a monster like MS!

Please someone cut my legs off!

Jan 28, 2013 - 0 comments

669491?1359401705
So due to my mini stroke a couple weeks ago the doctors have been switching around my medications. Yuck! I have been taking Savella for the last year for my leg pain and they wanted to slowly wiene me off that to see if I could go with out it. Well I have my answer...I have not slept the last two nights at all and I am reclined back in my chair now with my pain not easing up at all! They have also changed around some of my depression medications at the same time which has not been helpful. However my new little bunny Chaos Max has been snuggling with me all day and he is helping me get through the difficult days. :) You have to love the companion pets. I had no idea this little bunny could bring me such joy!


PICC Line

Jan 23, 2013 - 0 comments

Today I get to have my PICC line removed. For some reason (even though I've had it done more than once and it isn't horrible) it always makes me nervous. Lol I had a great mini vacation but it wore me out I'm so exhausted today! Tomorrow I travel to go to my PCP for the first time since my dx of MS so I'm praying she wants to start me out on a treatment regimen. Very nervous, anxious, and overwhelmed right now.